# SDR REXA2022032200482

- Difficulty date: February 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3187373
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUPPORT ANGLE CORRODED. - LOCATED AND DRILLED NEW FWD FORMER SUPPORT ANGLE P/N 601R318737-3 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW SUPPORT ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 REV 38 7-25-20.
